Anaphylaxis induced by sugammadex and sugammadex-rocuronium complex-a case report

5Citations
Citations of this article
17Readers
Mendeley users who have this article in their library.

Abstract

Background: In sugammadex-induced anaphylaxis, sugammadex and/or sugammadex-rocuronium complex have possible allergenic epitope. Case: We report a case of sugammadex-induced anaphylaxis during general anesthesia in a 60-year-old male undergoing orthopedic hand surgery, manifesting as profound hypotension and urticaria. The timing of onset was closely associated with sugammadex administration. The patient recovered after extensive therapy including fluid, epinephrine, other vasopressors, steroid, and antihistamine administration. By intradermal skin test which was done at four weeks after anaphylaxis, we confirmed positive reactions to both sugammadex and sugammadex-rocuronium complex. Conclusions: This is a rare case of sugammadex-induced anaphylaxis that both sugammadex and sugammadex-rocuronium complex were confirmed as allergenic epitopes.

Cite

CITATION STYLE

APA

Choi, S. C., Han, S., Kwak, J., & Lee, J. Y. (2020). Anaphylaxis induced by sugammadex and sugammadex-rocuronium complex-a case report. Korean Journal of Anesthesiology, 73(4), 342–346. https://doi.org/10.4097/kja.19344

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free